# SDR SWAA2022040784641

- Difficulty date: March 16, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#47-186 AFT CARGO COMPARTMENT FLOOR PANEL 140EF CORRODED AROUND EDGES / [01] EVALUATED PANEL 140EF FOUND THE TOTAL ACCUMULATED CORROSION EXCEEDS THE MAXIMUM 20'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. WORK PERFORMED BY BERNARD BEMKE 27266;[02] VERIFIED MATERIAL TO FABRICATE NEW FLOOR PANEL 140EF AS 2024-T3 .071' ATAG A118126 IAW AMM 25-52-01-201-801;[03] VERIFIED ITEM 1 AND 2;[04] FABRICATED FLOOR PANEL 140EF IAW AMM 25-52-01-201-801. WORK PERFORMED BY BERNARD BEMKE 27266;[05] VERIFIED STEP 4 . OK TO TREAT AND PRIME.;[06] EVALUATED PANEL 140EF FOUND THE TOTAL ACCUMULATED CORROSION EXCEEDS THE MAXIMUM 20'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.FABRICATED FLOOR PANEL 140EF IAW AMM 25-52-01-201-801.  WORK PERFORMED BY BERNARD BEMKE 27266;[07] VERIFIED STEPS 5 AND 6 AUDIT CW
